×

zbMATH — the first resource for mathematics

Global stability in difference equations satisfying the generalized Yorke condition. (English) Zbl 1068.39026
For a nonlinear, nonautonomous difference equation sufficient conditions are given such that the solutions converge to zero resp. to the positive equilibrium.

MSC:
39A11 Stability of difference equations (MSC2000)
37C75 Stability theory for smooth dynamical systems
37E05 Dynamical systems involving maps of the interval (piecewise continuous, continuous, smooth)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cooke, K.; Ivanov, A., On the discretization of a delay differential equation, J. differ. equations appl., 6, 105-119, (2000) · Zbl 0954.39003
[2] Cooke, K.L.; Wiener, J., A survey of differential equations with piecewise continuous argument, (), 1-15 · Zbl 0737.34045
[3] El-Morshedy, H.A., On global attractivity of difference equations of nonincreasing nonlinearities with applications, Comput. math. appl., 45, 749-758, (2003) · Zbl 1036.39008
[4] H.A. El-Morshedy, E. Liz, Convergence to equilibria in discrete population models, submitted for publication · Zbl 1070.39022
[5] T. Faria, E. Liz, J.J. Oliveira, S. Trofimchuk, On a generalized Yorke condition for scalar delayed population models, Discrete Contin. Dynam. Systems, in press · Zbl 1074.34069
[6] Gopalsamy, K.; Trofimchuk, S.I.; Bantsur, N.R., A note on global attractivity in modems of hematopoiesis, Ukrainian math. J., 50, 5-12, (1998) · Zbl 0893.92012
[7] Graef, J.R.; Qian, C., Global attractivity of the equilibrium of a nonlinear difference equation, Czech. math. J., 52, 757-769, (2002) · Zbl 1014.39003
[8] Győri, I.; Hartung, F., Stability in delay perturbed differential and difference equations, Fields inst. commun., 29, 181-194, (2001) · Zbl 0990.34066
[9] Győri, I.; Trofimchuk, S., Global attractivity and persistence in discrete population model, J. differ. equations appl., 6, 647-665, (2000) · Zbl 0977.39005
[10] Ivanov, A.; Liz, E.; Trofimchuk, S., Halanay inequality, Yorke \(3 / 2\) stability criterion, and differential equations with maxima, Tohoku math. J., 54, 277-295, (2002) · Zbl 1025.34078
[11] Kocic, V.L.; Ladas, G., Global asymptotic behaviour of nonlinear difference equations of higher order with applications, (1993), Kluwer Academic Dordrecht · Zbl 0787.39001
[12] Kostrikin, A.I., Introduction to algebra, (1982), Springer-Verlag · Zbl 0482.00001
[13] Krause, U.; Pituk, M., Boundedness and stability for higher order difference equations, J. differ. equations appl., 10, 343-356, (2004) · Zbl 1049.39006
[14] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press · Zbl 0777.34002
[15] Liz, E.; Pinto, M.; Robledo, G.; Tkachenko, V.; Trofimchuk, S., Wright type delay differential equations with negative Schwarzian, Discrete contin. dynam. systems, 9, 309-321, (2003) · Zbl 1034.34091
[16] E. Liz, M. Pinto, V. Tkachenko, S. Trofimchuk, A global stability criterion for a family of delayed population models, Quart. Appl. Math., in press · Zbl 1093.34038
[17] Liz, E.; Tkachenko, V.; Trofimchuk, S., A global stability criterion for scalar functional differential equations, SIAM J. math. anal., 35, 596-622, (2003) · Zbl 1069.34109
[18] Liz, E.; Ivanov, A.; Ferreiro, J.B., Discrete halanay-type inequalities and applications, Nonlinear anal., 55, 669-678, (2003) · Zbl 1033.39012
[19] Liz, E.; Ferreiro, J.B., A note on the global stability of generalized difference equations, Appl. math. lett., 15, 655-659, (2002) · Zbl 1036.39013
[20] Matsunaga, H.; Hara, T.; Sakata, S., Global attractivity for a nonlinear difference equation with variable delay, Comput. math. appl., 41, 543-551, (2001) · Zbl 0985.39009
[21] Thieme, H.R., Mathematics in population biology, (2003), Princeton Univ. Press · Zbl 1054.92042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.